I just started taking it the day before yesterday. I took it first thing in the morning and I had no side effects that day. The next morning (almost 24 hrs later) I woke up with severe nausea and had to go throw up. It was so bad I almost didn't make it to the bathroom. I felt fine after about an hour. Then, this morning I got up at 7am to take my oldest son to school and again had severe nausea but didn't throw up. Well, by the time we pulled up at his school I thought I was gonna vomit right there in the parking lot in front of everyone. I just sat there for a minute and it slowly went away. But it has been kinda off and on all day today... just sudden waves of severe nausea.... but no vomitting today.... yet.
Just wondering if this could be a side effect of the medication or something else? I wouldn't think that it would make me throw up almost a whole 24 hours after taking it ... but who knows?
Answer by maxsmom11807 at 2:35 PM on Oct. 21, 2010
Next question in Health
please help how do i know if im ov with irregular cycles?